Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Light cramping in lower abdomen, light discharge. Have implanon. Is this a symptom?

Hey, tonight as I was preparing dinner, I had light cramping in my lower adomen. When I sat on the toilet, my undies seemed to have period blood on them (my undies were black, so I didn t know the colour) and when I wiped, I noticed the discharge was dark brown and lumpy. It had no strong smell that I could notice and I have been eating healthily. I do have the implanon - and I haven t seen a period for 5 months now, which is considered normal. But I only went to the bathroom 1 hour before this happened, so it wasn t a period that had been sitting there a while. In that hour, I was walking around cleaning the house and cooking dinner, of which I had cramps throughout. Is this a symptom? If not, what is it?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Implanon can cause abdominal cramps, brown spotting etc. as side effects.
So possibly these symptoms can be because of that.
Usually these symptoms will subside soon and no need to worry.
If the symptoms continue or reappear better to consult doctor once.
Take care.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor